# SDR 2008UALA00143

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 56,802 hours, 31,666 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Faulty
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR ALARMS INTERMITTANTLY.     REPLACED SMOKE DETECTOR.
